Show simple item record

dc.contributor.authorMohammed, Ahmed ( )
dc.date.accessioned2020-08-18T18:27:26Z
dc.date.available2020-08-18T18:27:26Z
dc.date.issued2002-09-19
dc.identifier.citationMohammed, A. (2002). Boundary behavior of blow-up solutions to some weighted non-linear differential equations. Electronic Journal of Differential Equations, 2002(78), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12411
dc.description.abstract

We investigate, under appropriate conditions on the weight g and the non-linearity f, the boundary behavior of solutions to

(rα (u')p-1)' = rα g(r) ƒ(u),

0 < r < R, u'(0) = 0, u(r) → ∞ as r → R. The results obtained here generalize, and in some cases improve known results.

en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectBoundary behavioren_US
dc.subjectBlow-up solutionen_US
dc.subjectKeller-Osserman conditionen_US
dc.titleBoundary Behavior of Blow-up Solutions to some Weighted Non-linear Differential Equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record